Jian-Guo Liu

Jian-Guo Liu
  • Professor of Physics
  • Professor of Mathematics (Joint)
External address: 285 Physics Bldg, Durham, NC 27708
Internal office address: Box 90320, Durham, NC 27708-0320
Phone: (919) 660-2500
Education & Training
  • Ph.D., University of California at Los Angeles 1990

  • M.S., Fudan University (China) 1985

  • B.S., Fudan University (China) 1982

Chae, D, and Liu, J-G. "Blow-up, Zero α Limit and the Liouville Type Theorem for the Euler-Poincaré Equations." Communications in Mathematical Physics 314.3 (2012): 671-687. Full Text

Acheritogaray, M, Degond, P, Frouvelle, A, and Liu, J-G. "Kinetic formulation and global existence for the Hall-Magneto-hydrodynamics system." Kinetic and Related Models 4.4 (November 2011): 901-918. Full Text

Liu, J-G, and Lorz, A. "A coupled chemotaxis-fluid model: Global existence." Annales De L'Institut Henri Poincare (C) Non Linear Analysis 28.5 (September 2011): 643-652. Full Text

Zheng, W, Gao, H, Liu, J-G, Zhang, Y, Ye, Q, and Swank, C. "General solution to gradient-induced transverse and longitudinal relaxation of spins undergoing restricted diffusion." Physical Review A - Atomic, Molecular, and Optical Physics 84.5 (2011). Full Text

Jin, S, Liu, J-G, and Wang, L. "A domain decomposition method for semilinear hyperbolic systems with two-scale relaxations (Accepted)." Math. Comp. (2011). (Academic Article)

Huang, Y-L, Liu, J-G, and Wang, W-C. "An FFT based fast poisson solver on spherical shells." Communications in Computational Physics 9.3 (2011): 649-667. Full Text

Liu, J-G, Liu, J, and Pego, RL. "Stable and accurate pressure approximation for unsteady incompressible viscous flow." Journal of Computational Physics 229.9 (May 2010): 3428-3453. Full Text

Liu, J-G, and Mieussens, L. "Analysis of an Asymptotic Preserving Scheme for Linear Kinetic Equations in the Diffusion Limit." Siam Journal on Numerical Analysis 48.4 (January 2010): 1474-1491. Full Text Open Access Copy

Liu, J-G, and Pego, R. "Stable discretization of magnetohydrodynamics in bounded domains." Commun. Math. Sci. 8 (2010): 234-251. (Academic Article)

Liu, J-G, and Pego, RL. "Stable discretization of magnetohydrodynamics in bounded domains." Communications in Mathematical Sciences 8.1 (2010): 235-251.